# SDR SWAA2020033034095

- Difficulty date: February 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; L.B.L. 14; W.L. 207.45 / REPAIRED FLIGHT DECK FLOOR DAMAGE AT BS 255; LBL 14. WL 207.45 PER EA #1-A53-33179 REV IR.
